An improved algorithm for automatic fairing of non-uniform parametric cubic splines

From MaRDI portal





In a previous paper \textit{J. A. P. Kjellander} [Smoothing of cubic parametric splines, Comput.-Aided Des. 15, No. 3, 175-179 (1983)] has described an algorithm for smoothing parametric cubic splines in two or three dimensions which is restricted to splines that are uniformly parametrized. This limitation prevents the algorithm from being used in many applications, because uniform parametrization gives unacceptable curves. This paper deals with an extension of the method to more useful non-uniform cubic splines. A mathematical justification for the extension is given.











This page was built for publication: An improved algorithm for automatic fairing of non-uniform parametric cubic splines

Report a bug (only for logged in users!)Click here to report a bug for this page (MaRDI item Q1908785)